MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 71019
Medical Device Problem Code Intermittent Communication Failure (4038)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 12/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The location of the implant is a highly used shoulder joint and the patient appears to be relatively active, leading to movement of the ipg and frequent disconnections.After repositioning the ipg, the physician noted suspicion of adipose tissue necrosis, possibly further affecting the stability of the ipg and allowing it to migrate.Depth testing and intra-operative stimulation testing was performed at each procedure to assure the device components were placed appropriately at the time of implant and at the time of each revision.
 
Event or Problem Description
On (b)(6) 2025 a nalu peripheral nerve stimulator system was implanted to replace a pre-existing neurostimulation system from a different manufacturer.The nalu system was placed such that the implantable pulse generator (ipg) was in the upper lateral shoulder area with the leads targeting the occipital nerves.On (b)(6) 2025 the patient was seen for surgical procedure to move the implantable pulse generator (ipg) to lower on the shoulder and more medial to better support consistent connectivity between the ipg and the external therapy discs.During the procedure a migrated lead was also repositioned to be at the intended location to provide therapy at the site of pain.Approximately 1 month after the revision, the patient reported continuing challenges in maintaining connection between the ipg and therapy discs.On (b)(6) 2025 the patient was seen in the clinic and xray imaging found that the ipg had migrated beyond the recommended depth.On (b)(6) 2025 a second surgical revision was performed to remove the migrated ipg and place a new one in a more superficial position.During the procedure the leads were also replaced out of caution.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
chelsea gutierrez
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7144010608
MDR Report Key24173455
Report Number3015425075-2025-00351
Device Sequence Number10149797
Product Code GZF
UDI-Device Identifier00812537037196
UDI-Public(01)00812537037196(11)240903(17)270903
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number71019
Device Catalogue Number71019
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2025
Initial Report FDA Received Date01/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown